| Catalog Number |
2901-10001 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/03/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A company representative reported that a patient was revised to address four migrated everest set screws and two migrated denali contoured rods.This report captures the second of four set screws.
Additional Manufacturer Narrative
H6 coding has been updated to reflect completion of the investigation.
Event or Problem Description
No new information.